See Alike in...

Alike App

Browser

marzbvr

869d

recently, my joints and muscles have been increasingly more and more painful and sometimes I feel like I cant even get out of bed. I cant afford going to the doctor right now, but I also can’t function with the pain level I’ve been in. doing laundry and making dinner are completely impossible without risking fainting etc. what would you suggest I do? Loads of ibuprofen? just sit on my heating pad all day? I’m at a loss right now

    • audreymarie

      869d

      Hi I see a genetic specialist and he told me specifically to take ONLY TYLENOL. Ibuprofen and other NSAIDs can cause disruption of the stomach lining and ulcers (I had one myself from ibuprofen) Are you following an anti inflammatory diet? Lots of foods contain histamines which can cause loads of pain and other side effects of EDS patients. You should also look into calf compression socks/sleeves. They increase the blood flow and help significantly with brain fog and dizziness. For the joints that are in pain you should try other compression sleeves to keep everything in place and prevent hyperextending.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion